×

Isomorphism of index sets of discrete families of general recursive functions. (Russian, English) Zbl 1063.03024

Sib. Mat. Zh. 45, No. 5, 1136-1141 (2004); translation in Sib. Math. J. 45, No. 5, 935-939 (2004).
The author proves that, for each nonempty computable family of total computable functions, there exists a computable discrete family of total computable functions such that their index sets are isomorphic.

MSC:

03D20 Recursive functions and relations, subrecursive hierarchies
PDF BibTeX XML Cite
Full Text: EuDML EMIS